EconPapers    
Economics at your fingertips  
 

Simultaneous optimal estimation in linear mixed models

Mi-Xia Wu (), Kai-Fun Yu, Aiyi Liu and Tie-Feng Ma

Metrika: International Journal for Theoretical and Applied Statistics, 2012, vol. 75, issue 4, 489 pages

Keywords: Least squares estimator; Analysis of variance estimator; Minimum variance unbiased estimator; Linear mixed model (search for similar items in EconPapers)
Date: 2012
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-010-0337-1 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:75:y:2012:i:4:p:471-489

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/s00184-010-0337-1

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metrik:v:75:y:2012:i:4:p:471-489